Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 185, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2006, 9:43 AM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2006, 9:43 AM CDT (14:43 UTC)
- Expired
- Aug 25, 2006, 11:00 AM CDT
- In force
- 77 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Dane County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 99 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 251443
SVRMKX
WIC021-025-111-251600-
/O.NEW.KMKX.SV.W.0185.060825T1443Z-060825T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CDT FRI AUG 25 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1100 AM CDT
* AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF PRAIRIE DU SAC...AND MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE WISCONSIN BY 955 AM CDT...
LODI BY 1000 AM CDT...
POYNETTE...WAUNAKEE AND MIDDLETON BY 1010 AM CDT...
DE FOREST BY 1015 AM CDT...
WINDSOR...MAPLE BLUFF AND RIO BY 1020 AM CDT...
SUN PRAIRIE BY 1030 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
4306 8906 4345 8905
$$
KAPELA7 follow-up statements
000
WWUS53 KMKX 251452
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 AM CDT FRI AUG 25 2006
WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
952 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR DANE...SAUK AND COLUMBIA COUNTIES...
AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LELAND...MOVING EAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PRAIRIE DU SAC...SAUK CITY AND MERRIMAC BY 1005 AM CDT...
OKEE AND LAKE WISCONSIN BY 1010 AM CDT...
MARXVILLE AND HARMONY GROVE BY 1015 AM CDT...
LODI BY 1020 AM CDT...
DANE AND POYNETTE BY 1025 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
4306 8906 4345 8905
$$
BORGHOFF000
WWUS53 KMKX 251501
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT FRI AUG 25 2006
WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
1001 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN DANE...SAUK AND SOUTHERN COLUMBIA COUNTIES...
AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PRAIRIE DU SAC...MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OKEE...LAKE WISCONSIN AND HARMONY GROVE BY 1010 AM CDT...
MARXVILLE AND LODI BY 1015 AM CDT...
DANE AND POYNETTE BY 1025 AM CDT...
WAUNAKEE...MIDDLETON AND ARLINGTON BY 1030 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
4306 8906 4345 8905
$$
BORGHOFF000
WWUS53 KMKX 251513
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CDT FRI AUG 25 2006
WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
1013 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN DANE...SAUK AND SOUTHERN COLUMBIA COUNTIES...
AT 1013 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MARXVILLE...OR JUST EAST OF SAUK CITY...MOVING
SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DANE AND POYNETTE BY 1020 AM CDT...
WAUNAKEE...MIDDLETON AND ARLINGTON BY 1025 AM CDT...
WINDSOR...DE FOREST...MORRISONVILLE AND RIO BY 1030 AM CDT...
TOKEN CREEK BY 1035 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
4306 8906 4345 8905
$$
BORGHOFF000
WWUS53 KMKX 251524
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1024 AM CDT FRI AUG 25 2006
WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
1024 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN DANE...SAUK AND SOUTHERN COLUMBIA COUNTIES...
AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DANE...OR ABOUT NEAR WAUNAKEE...MOVING SOUTHEAST AT 40
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DE FOREST...MORRISONVILLE AND RIO BY 1030 AM CDT...
WINDSOR...MAPLE BLUFF...OTSEGO AND DOYLESTOWN BY 1035 AM CDT...
TOKEN CREEK AND SUN PRAIRIE BY 1040 AM CDT...
EAST BRISTOL BY 1045 AM CDT...
IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
4306 8906 4345 8905
$$
BORGHOFF000
WWUS53 KMKX 251534
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 AM CDT FRI AUG 25 2006
WIC021-111-251542-
/O.CAN.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-
1033 AM CDT FRI AUG 25 2006
...THE SEVERE THUNDERSTORM WARNING FOR SAUK AND SOUTHERN COLUMBIA
COUNTIES IS CANCELLED...
THE STORM THAT HAD PROMPTED THE WARNING HAS PUSHED OUT OF THESE
COUNTIES...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4324 8981 4324 8977 4329 8971 4328 8906
4307 8906 4308 8907 4307 8932 4309 8934
4308 8959 4321 8984
$$
WIC025-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
DANE WI-
1033 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN DANE COUNTY...
AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DANE...OR ABOUT NEAR WAUNAKEE...MOVING SOUTHEAST AT 30
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WINDSOR AND DE FOREST BY 1040 AM CDT...
MAPLE BLUFF BY 1045 AM CDT...
TOKEN CREEK BY 1050 AM CDT...
SUN PRAIRIE AND EAST BRISTOL BY 1055 AM CDT...
COTTAGE GROVE...DELAVAN...DEANSVILLE AND MARSHALL BY 1100 AM CDT...
IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.
LAT...LON 4324 8981 4324 8977 4329 8971 4328 8906
4307 8906 4308 8907 4307 8932 4309 8934
4308 8959 4321 8984
$$
BORGHOFF000
WWUS53 KMKX 251543
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 AM CDT FRI AUG 25 2006
WIC025-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
DANE WI-
1042 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR DANE COUNTY...
AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WAUNAKEE...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAPLE BLUFF AND TOKEN CREEK BY 1050 AM CDT...
SUN PRAIRIE AND EAST BRISTOL BY 1055 AM CDT...
COTTAGE GROVE AND DELAVAN BY 1100 AM CDT...
IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.
LAT...LON 4324 8981 4324 8977 4329 8971 4328 8906
4307 8906 4308 8907 4307 8932 4309 8934
4308 8959 4321 8984
$$
BORGHOFF000
WWUS53 KMKX 251551
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1049 AM CDT FRI AUG 25 2006
WIC025-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
DANE WI-
1049 AM CDT FRI AUG 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHERN DANE COUNTY...
AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL. THIS STORM WAS LOCATED NEAR MAPLE BLUFF...OR ABOUT NEAR
MADISON...MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONONA...SUN PRAIRIE AND EAST BRISTOL BY 1055 AM CDT...
COTTAGE GROVE BY 1100 AM CDT...
IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.
LAT...LON 4324 8981 4324 8977 4329 8971 4328 8905
4306 8905 4300 8920 4302 8942 4306 8963
4321 8984
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:58 AM CDT, 6 hours 45 minutes earlier.
Area forecast discussion, Aug 25, 2:58 AM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 258 AM CDT FRI AUG 25 2006 .DISCUSSION...FORECAST FOCUS IS ON CONVECTION TODAY AND TONIGHT...THEN ON QUIET WEATHER THROUGH WEEKEND. ATMOSPHERE IS EXPECTED TO REMAIN MOIST AND UNSTABLE TODAY INTO THE EVENING HOURS. CAPES ARE EXPECTED TO BE AROUND 3K. STRONG MOISTURE CONVERGENCE FORECAST AHEAD OF CDFNT EXPECTED TO BE APPROACHING WESTERN WISCONSIN BY AROUND 18Z. PRECIPITABLE WATER CLOSE TO 2 INCHES. MODELS INDICATE H700 OMEGA OVERLAYING STRONG QCONVERGENCE THIS AFTERNOON THROUGH EVENING HOURS. IN ADDITION...A STRONG THETA-E RIDGE...QPV AND ISENT LIFT ARE EXPECTED. THE FRONT IS NOT FORECAST TO EXIT EASTERN CWA UNTIL AFTER 06Z...THEN MID LEVELS DRY OUT QUICKLY AND THE DYNAMICS DIMINISH. EXPECT CONVECTION TO DIMINISH EARLY THIS MORNING...THEN REDEVELOP THIS AFTERNOON AS THE FRONT APPROACHES DURING MAX HEATING. CONVECTION SHOULD CONTINUE ALONG AND AHEAD OF THE FRONT...ENDING FROM THE WEST EARLY IN THE EVENING...AND FINALLY ENDING IN THE EAST AFTER MIDNIGHT. DRY HIGH PRESSURE BUILDS ACROSS WESTERN GREAT LAKES REGION SATURDAY...AND LINGERS THROUGH AT LEAST WEDNESDAY. A PROLONGED PERIOD OF QUIET WEATHER IS EXPECTED WITH TEMPERATURES NEAR SEASONAL NORMALS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 25, 4:18 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 418 AM CDT FRI AUG 25 2006 WIZ046-047-051-052-056>060-062>072-260930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 418 AM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN TODAY AND THIS EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND JUST NORTH OF A WARM FRONTAL BOUNDARY THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE MARGINALLY SEVERE HAIL. SOME STORMS OR REPEATING STORMS WILL PRODUCE HEAVY RAINS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY IN AREAS WHICH HAVE RECEIVED HEAVY RAINFALL. THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS EVENING AS LOW PRESSURE MOVES INTO SOUTHWEST WISCONSIN...THEN TOWARD EAST CENTRAL WISCONSIN WITH A TRAILING COLD FRONT PUSHING FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LMZ643>646-665-260930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 418 AM CDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND JUST NORTH OF A WARM FRONTAL BOUNDARY THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE MARGINALLY SEVERE HAIL. THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS EVENING AS LOW PRESSURE PUSHES INTO SOUTHERN TO EAST CENTRAL WISCONSIN. LARGE HAIL...DAMAGING WINDS AND SOME WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HENTZ
In the hours before
Special weather statement, Aug 25, 4:25 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 425 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-251100- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 425 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN. AT 425 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE EAST AT 35 MPH AND WERE AFFECTING AREAS FROM SOUTHERN SAUK INTO IOWA COUNTY. THESE STORMS WILL PRODUCE MODERATE TO HEAVY RAINFALL AND SMALL HAIL. THE STRONG THUNDERSTORMS WILL AFFECT LAFAYETTE AND PORTIONS OF DANE COUNTY BY 500 AM. A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO MARQUETTE AND NORTHERN SAUK COUNTY NEAR THE DELLS. STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE UNSETTLED WEATHER EXPECTED DURING THE EARLY MORNING HOURS. HENTZ
Local storm report, Aug 25, 5:05 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL BELMONT 42.74N 90.33W
08/25/2006 E0.50 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
GDSpecial weather statement, Aug 25, 5:05 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 505 AM CDT FRI AUG 25 2006 WIZ046-047-056-057-062-063-067>069-251100- COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK- 505 AM CDT FRI AUG 25 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM... STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN. AT 505 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS WERE MOVING TO THE EAST AT 40 MPH AND WERE AFFECTING AREAS IN SOUTHERN IOWA AND LAFAYETTE COUNTY. THESE STORMS WERE PRODUCING HEAVY RAINFALL AND 1/2 INCH HAIL. THESE STRONG THUNDERSTORMS WILL PUSH INTO GREEN AND SOUTHERN DANE COUNTIES BY 530 AM. ELSEWHERE A BAND OF SHOWERS AND SCATTERED THUNDERSTORMS EXTENDED FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO AREAS NORTH AND WEST OF MADISON...INTO THE DELLS AREA. HENTZ
Local storm report, Aug 25, 6:23 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 AM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM HAIL SHULLSBURG 42.57N 90.23W
08/25/2006 E0.88 INCH LAFAYETTE WI LAW ENFORCEMENT
&&
GDLocal storm report, Aug 25, 9:34 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT FRI AUG 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HAIL LOGANVILLE 43.44N 90.04W
08/25/2006 E0.75 INCH SAUK WI TRAINED SPOTTER
WIND GUST TO 40 MPH.
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:20 AM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 31 min |
| Aug 25, 6:51 AM CDT | Special Marine Warning | MKX | 84 min | |
| Aug 25, 7:28 AM CDT | Special Marine Warning | MKX | 92 min | |
| Aug 25, 8:47 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 58 min |
| Aug 25, 10:32 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 43 min |
| Aug 25, 11:00 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Jefferson, Rock | 42 min |
| Aug 25, 2:39 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 21 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.